# SDR SIMA20160128012

- Difficulty date: January 28, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,239 hours, 35,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FRAME 20 IS CORRODED.  REMOVED & REPLACED CROSSBEAM AT FRAME 20 IAW SRM 51-40-02 & ETN-EM-53-139.
